The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kyungpook Mathematical Journal
( Vol. 32 NO.2 / (1992))
Well-chained relator spaces
J. Kurdics, Arpad Szaz,
Pages. 263-271
Abstract
Contents 0. Terminology and notations
1. Some basic facts on connected relators
2. Preliminary characterizations of well-chained relators
3. Main characterizations of well-chained relators
4. A further characterization of well-chained relators
5. Relationships with connected relators
Key words
Mathmatical Subject Classification